M 2 -rank differences for partitions without repeated odd parts
Journal de Théorie des Nombres de Bordeaux, Volume 21 (2009) no. 2, pp. 313-334.

We prove formulas for the generating functions for M 2 -rank differences for partitions without repeated odd parts. These formulas are in terms of modular forms and generalized Lambert series.

Nous prouvons des formules pour les fonctions génératrices des différences de rang M 2 pour les partitions où les parts impaires sont distinctes. Ces formules sont en termes de formes modulaires et de séries de Lambert généralisées.

Published online:
DOI: 10.5802/jtnb.673
Jeremy Lovejoy 1; Robert Osburn 2

1 CNRS LIAFA Université Denis Diderot 2, Place Jussieu, Case 7014 F-75251 Paris Cedex 05, FRANCE
2 School of Mathematical Sciences University College Dublin Belfield Dublin 4
@article{JTNB_2009__21_2_313_0,
     author = {Jeremy Lovejoy and Robert Osburn},
     title = {$M_2$-rank differences for partitions without repeated odd parts},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {313--334},
     publisher = {Universit\'e Bordeaux 1},
     volume = {21},
     number = {2},
     year = {2009},
     doi = {10.5802/jtnb.673},
     zbl = {pre05620653},
     mrnumber = {2541428},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.673/}
}
TY  - JOUR
TI  - $M_2$-rank differences for partitions without repeated odd parts
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2009
DA  - 2009///
SP  - 313
EP  - 334
VL  - 21
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.673/
UR  - https://zbmath.org/?q=an%3Apre05620653
UR  - https://www.ams.org/mathscinet-getitem?mr=2541428
UR  - https://doi.org/10.5802/jtnb.673
DO  - 10.5802/jtnb.673
LA  - en
ID  - JTNB_2009__21_2_313_0
ER  - 
%0 Journal Article
%T $M_2$-rank differences for partitions without repeated odd parts
%J Journal de Théorie des Nombres de Bordeaux
%D 2009
%P 313-334
%V 21
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.673
%R 10.5802/jtnb.673
%G en
%F JTNB_2009__21_2_313_0
Jeremy Lovejoy; Robert Osburn. $M_2$-rank differences for partitions without repeated odd parts. Journal de Théorie des Nombres de Bordeaux, Volume 21 (2009) no. 2, pp. 313-334. doi : 10.5802/jtnb.673. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.673/

[1] G. E. Andrews, A generalization of the Göllnitz-Gordon partition theorems. Proc. Amer. Math. Soc. 8 (1967), 945–952. | MR: 219497 | Zbl: 0153.32801

[2] G.E. Andrews, Two theorems of Gauss and allied identities proven arithmetically. Pacific J. Math. 41 (1972), 563–578. | MR: 349572 | Zbl: 0219.10021

[3] G.E. Andrews, The Mordell integrals and Ramanujan’s “lost” notebook. In: Analytic Numbere Theory, Lecture Notes in Mathematics 899. Springer-Verlag, New York, 1981, pp. 10–48. | MR: 654518 | Zbl: 0482.33002

[4] G.E. Andrews, Partitions, Durfee symbols, and the Atkin-Garvan moments of ranks. Invent. Math. 169 (2007), 37–73. | MR: 2308850 | Zbl: pre05353177

[5] G.E. Andrews and B.C. Berndt, Ramanujan’s Lost Notebook, Part I. Springer, New York, 2005. | Zbl: 1075.11001

[6] A.O.L. Atkin and H. Swinnerton-Dyer, Some properties of partitions. Proc. London Math. Soc. 66 (1954), 84–106. | MR: 60535 | Zbl: 0055.03805

[7] A.O.L. Atkin and S.M. Hussain, Some properties of partitions. II. Trans. Amer. Math. Soc. 89 (1958), 184–200. | MR: 103872 | Zbl: 0083.26201

[8] A. Berkovich and F. G. Garvan, Some observations on Dyson’s new symmetries of partitions. J. Combin. Theory, Ser. A 100 (2002), 61–93. | MR: 1932070 | Zbl: 1016.05003

[9] K. Bringmann, K. Ono, and R. Rhoades, Eulerian series as modular forms. J. Amer. Math. Soc. 21 (2008), 1085–1104. | MR: 2425181

[10] S.H. Chan, Generalized Lambert series identities. Proc. London Math. Soc. 91 (2005), 598–622. | MR: 2180457 | Zbl: 1089.33012

[11] S. Corteel and O. Mallet, Overpartitions, lattice paths, and Rogers-Ramanujan identities. J. Combin. Theory Ser. A 114 (2007), 1407–1437. | MR: 2360678 | Zbl: 1126.11056

[12] F.G. Garvan, Generalizations of Dyson’s rank and non-Rogers-Ramanujan partitions. Manuscripta Math. 84 (1994), 343–359. | MR: 1291125 | Zbl: 0819.11043

[13] G. Gasper and M. Rahman, Basic Hypergeometric Series. Cambridge Univ. Press, Cambridge, 1990. | MR: 1052153 | Zbl: 0695.33001

[14] B. Gordon and R.J. McIntosh, Some eighth order mock theta functions. J. London Math. Soc. 62 (2000), 321–335. | MR: 1783627 | Zbl: 1031.11007

[15] D. Hickerson, A proof of the mock theta conjectures. Invent. Math. 94 (1988), 639–660. | MR: 969247 | Zbl: 0661.10059

[16] J. Lovejoy, Rank and conjugation for a second Frobenius representation of an overpartition. Ann. Comb. 12 (2008), 101–113. | MR: 2401139 | Zbl: 1147.11062

[17] J. Lovejoy and R. Osburn, Rank differences for overpartitions. Quart. J. Math. (Oxford) 59 (2008), 257–273. | MR: 2428080 | Zbl: 1153.11052

[18] P.A. MacMahon, The theory of modular partitions. Proc. Cambridge Phil. Soc. 21 (1923), 197–204.

[19] R.J. McIntosh, Second order mock theta functions. Canad. Math. Bull. 50 (2) (2007), 284–290. | MR: 2317449 | Zbl: 1133.11013

Cited by Sources: